MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID 01.36.070 SMS SOLID STEM LAT SIZE 10; HIP SMS SOLID STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID 01.36.070 SMS SOLID STEM LAT SIZE 10; HIP SMS SOLID STEM
Model Number 01.36.070
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31-may-2023 lot 2116621: (b)(4) items manufactured and released on 22-apr-2022.Expiration date: 2027-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
During the surgery, the implant subsided and the post-op ct scans showed a bone fracture.No revision surgery has been planned and the surgeon is monitoring the patient.

Brand Name
STEM: SMS SOLID 01.36.070 SMS SOLID STEM LAT SIZE 10
Common Device Name
HIP SMS SOLID STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17144077
Report Number3005180920-2023-00447
Device Sequence Number13930171
Product Code LZO
UDI-Device Identifier07630030888823
UDI-Public07630030888823
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.070
Device Catalogue Number01.36.070
Device Lot Number2116621
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceAsian